# SDR SWIA2020041050094

- Difficulty date: January 15, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE CORRODED BOLT ON L/H LATCH MECHANISM ASSY OF THE OVERWING EMER EXIT DOOR IAW CRJ200 CMM   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED BOLT ON L/H LATCH MECHANISM ASSY OF THE OVERWING EMERGENCY EXIT DOOR (L/H) IAW CRJ200 CMM. TW:STS-3819 CAL DUE: 04/20.
